# SDR MWEA011242

- Difficulty date: September 5, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: FITTING
- Condition: Cracked
- Location: Center Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED AT CENTER FUEL TANK FORWARD BULKHEAD ABOVE LONGERON 24 LEFT.  --  FABRICATED AND INSTALLED FITTING.
